# SDR AALA20020756

- Difficulty date: May 27, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUS - FLT 1669 - EN ROUTE HOU-AUS - AFTER TAKEOFF WITH CLIMB POWER SELECTED THE PASSENGER CABIN FILLED WITH A LIGHT FOG/SMOKE AND A VERY LIGHT SMELL OF OIL.  DISSIPATED WITHIN A FEW MINUTES PACKS, PRESSURIZATION, ALL ELECTRICAL NORMAL.  LANDED AUS WITHOUT INCIDENT.  REPLACED COALESCER BAGS IN AIR CONDITIONING SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
